MAUDE Adverse Event Report: ZIMMER BIOMET, INC. WASHERLOC CORTICAL SCREW 44MM; FASTENER, FIXATION

ZIMMER BIOMET, INC. WASHERLOC CORTICAL SCREW 44MM; FASTENER, FIXATION
Model Number 908644
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the clinic did a stock check and found the sleeve inside of sterile pouch was broken or crushed.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: part: 908646, lot:863590, washerloc cortical screw 46mm.Part: 908644, lot: 949280, washerloc cortical screw 44mm.Part: 908644, lot: 949280, washerloc cortical screw 44mm.Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-02463, 0001825034-2022-02464, 0001825034-2022-02526.
 
Additional Manufacturer Narrative
Upon visual evaluation of the returned product, it was found that the sterility of the inner pouch has not been breached.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
WASHERLOC CORTICAL SCREW 44MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15770838
Report Number0001825034-2022-02525
Device Sequence Number6508944
Product Code MBI
UDI-Device Identifier00880304410718
UDI-Public(01)00880304410718(17)260729(10)949280
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K981967
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2026
Device Model Number908644
Device Catalogue Number908644
Device Lot Number949280
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date12/22/2022
Date Device Manufactured07/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Patient SexUnknown